# SDR ASAA2019102331083

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,873 hours, 5,152 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 38007021
- Part serial: P11085
- Condition: Malfunctioned
- Location: Apu
- Part time: 4,920 hours, 9,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP HAS A SUDDEN SHIFT ABOVE THE 593 DEGREE THRESHOLD.  GROUNDED - YES. REMOVED AND REPLACED APU REF B737-900 AMM 49-11-00-803, T/C 78349010 . LEAK CHECK GOOD. OPS CHECK GOOD.
